# SDR FDEA202508181496

- Difficulty date: August 18, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 57,787 hours, 9,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 301732
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 EMERGENCY LIGHTS IN COURIER AREA ABOVE R1 ARE INOP.  ONE INOPERATIVE LIGHT LOCATED ABOVE GALLEY AREA,  SECOND INOPERATIVE LIGHT LOCATED NEAR R1 DOOR.   AMM: 33-51-06-2, AMM: 33-51-00-5.  REPLACED RIGHT POWER SUPPLY PER AMM 33-51-06-2, ACCOMPLISHED EMERGENCY LIGHTS TEST PER AMM 33-51-00-5, TEST PASSED. ACFT OK TO CONTINUE.
